Bulletin of the American Mathematical Society

Maxima in Brownian excursions

Kai Lai Chung

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 4 (1975), 742-745.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J65: Brownian motion [See also 58J65] 60J10: Markov chains (discrete-time Markov processes on discrete state spaces) 60E05: Distributions: general theory


Chung, Kai Lai. Maxima in Brownian excursions. Bull. Amer. Math. Soc. 81 (1975), no. 4, 742--745. https://projecteuclid.org/euclid.bams/1183537153

Export citation


  • 1. Kai Lai Chung, Markov chains with stationary transition probabilities, 2nd Ed., Die Grundlehren der math. Wissenschaften, Band 104, Springer-Verlag, New York, 1967. MR 36 #961.
  • 2. Kai Lai Chung, On the boundary theory for Markov chains. II, Acta Math. US (1966), 111-163. MR 32 #6544.
  • 3. D. Iglehart, Functional central limit theorems for random walks conditioned to stay positive, Ann. Probability 2 (1974), 608-619.
  • 4. K. Itô and H. P. McKean, Jr., Diffusion processes and their sample paths, Die Grundlehren der math. Wissenschaften, Band 125, Springer-Verlag, Berlin; Academic Press, New York, 1965. MR 33 #8031.
  • 5. P. Lévy, Processus stochastiques et mouvement brownien, 2nd Ed., Gauthier Villars, Paris, 1965. MR 32 #8363.